# SDR RAIA960514

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 3104766
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Part time: 7,972 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7456 - NR 1 ENGINE LOW TORQUE.  CALIBRATED TORQUE SIGNAL CONDITIONER.  (M)
